The dependence of the asymptotic behaviour of the gamma* gamma->π^0 transition on the dressed quark-photon vertices

Klabučar, Dubravko and Kekez, Dalibor (2000) The dependence of the asymptotic behaviour of the gamma* gamma->π^0 transition on the dressed quark-photon vertices. Fizika B, 9 (3). pp. 127-134. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (125kB) | Preview

Abstract

It is discussed how various Ansätze for the dressed quark-photon (qqgamma) vertices Gamma^µ(q,q´) influence the asymptotics of the gamma* gamma->π^0 transition form factor. In this regard, we rectify certain misconceptions present in the literature.

Item Type: Article
Date: 2000
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 14 Mar 2014 20:41
Last Modified: 14 Mar 2014 20:41
URI: http://digre.pmf.unizg.hr/id/eprint/602

Actions (login required)

View Item View Item